zbMATH — the first resource for mathematics

On equations with delay depending on solution. (English) Zbl 1012.34066
The authors study the equation \(\dot x(t) +\sum_{i=1}^m A_i(t) x(t-(H_ix)(t))=f(t)\) in \(\mathbb{R}^n\) where \(A_i\) and \(f\) are measurable and essentially bounded functions and the \(H_i\) are scalar-valued measurable functions. The presence of the state-dependent time lag \(H_ix\) makes the equation nonlinear. Investigating the corresponding linear equations, sufficient conditions are obtained for the boundedness, oscillation and nonoscillation of the solutions.

34K11 Oscillation theory of functional-differential equations
34K12 Growth, boundedness, comparison of solutions to functional-differential equations
34K10 Boundary value problems for functional-differential equations
Full Text: DOI
[1] O. Arino, T. Krisztin, The 2-dimensional attractor of a differential equation with state-dependent delay, preprint. · Zbl 1016.34075
[2] Azbelev, N.V., On zeros of solutions to the second order linear differential equations with delayed argument, Differentsialnye uravneniya, 7, 1147-1157, (1971) · Zbl 0222.34064
[3] N.V. Azbelev, L.M. Berezanskii, P.M. Simonov, A.V. Chistyakov, Stability of linear systems with aftereffect, Differentsialnye Uravneniya 23 (5) (1987) 745-754.
[4] Azbelev, N.V.; Maksimov, V.P., Differential equations with the delayed argument, Differentsialnye uravneniya, 18, 12, 2027-2050, (1982)
[5] N.V. Azbelev, V.P. Maksimov, L.F. Rakhmatullina, Introduction to the Theory of Linear Functional Differential Equations, World Federation Publishers Inc., Atlanta, 1996. · Zbl 0867.34051
[6] Berezansky, L.M., A development of the W-method of N.V. azbelev in the stability theory of linear functional differential equations, Differentsialnye uravneniya, 22, 5, 739-750, (1986)
[7] Berezansky, L.; Braverman, E., Some oscillation problems for a second order linear delay differential equation, Jmaa, 220, 719-740, (1998) · Zbl 0915.34064
[8] Brands, J.J.A.M., Oscillation theorems for second-order functional differential equations, J. math. anal. appl., 63, 54-64, (1978) · Zbl 0384.34049
[9] Bainov, D.; Domoshnitsky, A., Theorems on differential inequalities for the second order functional differential equation, Glas. mat., 29, 49, 275-289, (1994) · Zbl 0830.34056
[10] Cooke, K.L., Asymptotic theory for the delay differential equation u′(t)=−au(t−r(t)), Math. anal. appl., 19, 160-173, (1967) · Zbl 0153.40102
[11] Cooke, K.L.; Huang, W., On the problem of linearization for state-dependent delay differential equations, Proc. amer. math. soc., 124, 5, 1417-1426, (1996) · Zbl 0844.34075
[12] Domoshnitsky, A., Sturm’s theorem for equations with delayed argument, Proc. Georgian acad. sci. math., 1, 299-309, (1993) · Zbl 0797.34071
[13] Domoshnitsky, A., Extension of the Sturm’s theorem for equations with time lag, Differentsialnye uravneniya, 19, 1475-1482, (1983)
[14] Domoshnitskyn, A.; Drakhlin, M., Periodic solutions of differential equations with delay depending on solution, Nonlinear anal. theory meth. appl., 30, 5, 2665-2672, (1997) · Zbl 0890.34055
[15] Drakhlin, M.; Plushevskaya, T., Existence, uniqueness, and convergence of the successive approximations for the neutral delayed differential equations, Differentsialnye uravneniya, 19, 9, 1584-1592, (1973)
[16] Eloe, P.; Henderson, J.; Taunton, D., Multipoint boundary value problems for functional differential equations, Panamer. math. J., 5, 1, 63-74, (1995) · Zbl 0841.34068
[17] Györi, I.; Hartung, F., On the exponential stability of a state-dependent delay equation, Acta sci. math. (Szeged), 65, 791-804, (1999)
[18] Hartung, F.; Turi, J., Stability in a class of functional-differential equations with state-dependent delays, (), 15-31 · Zbl 0840.34083
[19] Hartung, F.; Turi, J., On the asymptotic behavior of the solutions of a state-dependent delay equation, Differential integral equations, 8, 7, 1867-1872, (1995) · Zbl 0826.34067
[20] Hartung, F.; Turi, J., On differentiability of solutions with respect to parameters in state-dependent delay equations, J. differential equations, 135, 2, 192-237, (1997) · Zbl 0877.34045
[21] I. Kiguradze, T. Chanturia, Asymptotical properties of solutions to nonautonomous differential equations, Nauka, Moscow, p. 428 (in Russian).
[22] Labovskii, S., Conditions of nonvanishing of the Wronskian of the fundamental system of the linear equation with the delayed argument, Differentsialnye uravneniya, 10, 3, 426-430, (1974)
[23] Maksimov, V.P., On the Cauchy formula for a functional differential equation, Differentsialnye uravneniya, 13, 4, 601-606, (1977)
[24] Mallet-Paret, J.; Nussbaum, R.; Paraskevopoulos, P., Periodic solution for functional differential equations with multiple state-dependent time lags, Topological meth. nonlinear anal. J. Schauder center, 3, 101-162, (1994) · Zbl 0808.34080
[25] Pinto, M., Asymptotic integration of the functional differential equation y′=a(t)y(t−r(t,y)), Math. anal. appl., 175, 46-52, (1993) · Zbl 0809.34086
[26] V.A. Tyshkevich, Some problems of the stability theory for functional differential equations, Naukova Dumka, Kiev, 1981, 80pp. · Zbl 0546.34061
[27] Winston, E., Uniqueness of the zero solutions with state-dependence, J. differential equations, 7, 395-405, (1970) · Zbl 0188.15603
[28] Wu, H.Z., A class of functional-differential equations with state-dependent deviating arguments, Acta math. sinica, 38, 803-809, (1995) · Zbl 0845.34079
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.